# SDR VNAA0802019

- Difficulty date: February 25, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 9,844 hours, 10,123 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H29X9015
- Part serial: 07267338
- Condition: Separated
- Location: Mlg
- Part time: 121 hours, 121 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LEFT HAND OUTBOARD MAIN TIRE'S TREAD SEPARATED.  MAINTENANCE INSPECTED AND CONFIRMED THE TREAD LOSS IN ADDITION TO DAMAGE TO THE LEFT HAND INBOARD FLAP ASSEMBLY AND LEFT GEAR DOOR.  MAINTENANCE REMOVED AND REPLACED THE MAIN TIRE, FLAP ASSEMBLY AND GEAR DOOR IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
